# SDR 29GA2019051500002

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 39,430 hours, 43,894 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL TO CORRECT TAIL NUMBER FLIGHT 9009 EYW/FLL REPORT: BRAKES- WHEN YOU SLOWLY PRESS, PLANE VEERS TO LEFT ABRUPTLY. CORRECTIVE ACTION:  BLED RT BRAKES IAW AMM 32-42-00, OPS CHECK GOOD.
